# SDR FDEA201111114882

- Difficulty date: November 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1700-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BS 1700 TO 1720 BETWEEN  S17-18R MISREPAIRED.  REPAIRED IAW EA F-5330-147773.  MAJOR REPAIR.
